# SDR 2DYA2019040421501

- Difficulty date: February 15, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N706KW
- Make and model: Boeing 767336
- Aircraft serial: 24339
- Aircraft time: 67,294 hours, 29,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RH MLG W/W UPPER PANEL SUPPORT AT STATION WS 300. REPAIRED CORROSION DAMAGE ON RH W/W UPPER PANEL SUPPORT (WS300) IAW B767-300 SRM 57-51-02 & 51-20-01
